# SDR AALA2018101219010

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 29,776 hours, 11,822 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632326
- Condition: Gouged
- Location: R3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 WINDOW HAD A COUPLE OF GOUGES THAT WERE OUT OF LIMITS.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE R3 WINDOW IAW MM 56-11-21, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
